# SDR TRAX200700701

- Difficulty date: May 21, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 21,679 hours, 18,587 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MIDDLE LEADING EDGE I/B ATTACH ANGLE CRACKED.
